# SDR ASAA0080255

- Difficulty date: April 24, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHT AT ROW 6 WAS FOUND INOPERATIVE.  REPAIRED WIRE IN FLOOR TRACK AND OPERATED NORMALLY.  (M)
